# SDR REXA2017012900180

- Difficulty date: January 29, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N5750
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 18,747 hours, 18,401 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430354S
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP VANE L/E IS CHAFED AT APROX WS 56.  REPLACED THE FLAP SKIN IAW SRM 51-42-13.
